# SDR REXA2012030900350

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 21,999 hours, 19,657 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION ON FINAL APPROACH MESSAGE CAME ON AFTER STARTING APU.  F/A CONFIRMED NO FIRE AND HALON BOTTLE DID NOT DISCHARGE.  MESSAGE LASTED FOR APPROX A MINUTE AND THEN WENT OUT, IT DID NOT COME BACK ON.  PERFORMED OP CHECK OF LAV SMOKE DET AND INSPECTED LAV IAW AMM 26-16-00.  NO DEFECTS NOTED.  NO MSG'S PRESENT.  OK FOR SVC.
